# SDR AALA20100820NRT02

- Difficulty date: August 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 46,978 hours, 5,919 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 1J POWERPORT SHORTED/SPARKED WHEN PASSENGER PLUGGED ADAPTOR INTO IT.  REPLACED OUTLET AT 1J.
